Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Chantix

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-12-2008, 06:42 PM
bwolf
Guest
 
Posts: n/a
Default Chantix quit smoking drug, HELL ON EARTH.

I started taking chantix (a quit smoking drug) about a month ago, at first it looked like this was the ticket, I went from a pack a day to nothing in 1 week, cool huh? Then it hit me.<br>It started with a low level irritated feeling then went to extreme agitation to border line homicidal thoughts, ended up at suicidal.<br>I have never had anything that has screwed up my thought process like this in my entire life.<br>I stopped taking it about a week ago but still my brain hasnít recovered, today I contemplated checking myself into a psyche ward as 1 minute Iím fine the next I have overwhelming thoughts of the most severe agitation you could ever imagine.<br>This drug is in my estimation very dangerous, you want to feel HELL take it.<br>Nothing on this earth is worth what chantix has made me feel, I hate the fact that a substance has made me feel this way, for what itís worth donít take this drug, this is by far the worse ride I have ever been on and I canít wait till itís out of my system, I pray that it doesnít have permanent effects.<br>Buyer BEWARE.<br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump

Similar Threads
Thread Thread Starter Forum Replies Last Post
Chantix Susan Chantix 0 01-22-2008 03:55 AM
Chantix KBM Chantix 0 01-22-2008 03:55 AM
Chantix Unregistered Chantix 0 01-14-2008 12:59 AM
I quit this drug Joy Provigil 0 12-03-2005 06:00 AM
After First Day I Said HELL NO!!! Patrick Benicar 0 07-05-2005 05:00 AM


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 01:54 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.